# SDR R61A201307010580

- Difficulty date: July 1, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N820MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000041
- Aircraft time: 22,662 hours, 16,784 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bolt
- Part number: NAS6604D11
- Condition: Corroded
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND AFT PAX  DOOR EVACUATION SLIDE LOWER ATTACH MOUNT HARDWARE CORRODED.  MX R & R HARDWARE IAW AMM 20-10-01.
